Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jun 7, 2020, 8:26 AM EDT for Duval County, Florida. It was in force for 79 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 8:26 AM EDT (12:26 UTC)
- Expired
- Jun 7, 2020, 9:45 AM EDT
- In force
- 79 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 16 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:00 AM EDT | FLASH FLOOD | 1 E Normandy, FL | THE ROADWAY ON LENOX AVENUE NEAR LANE AND NORMANDY HAS BEEN INUDATED WITH FLOOD WATERS. |
| Jun 7, 9:05 AM EDT | FLASH FLOOD | 6 W Arlington, FL | WATER HAS PONDED UP TO 3 FEET, HALFWAY UP THE STOP SIGN AT THE INTERSECTION OF MCCOY CREEK BLVD AND KING STREET. |
| Jun 7, 9:14 AM EDT | FLASH FLOOD | 4 Sw Jacksonville, FL | PORTIONS OF CHALLEN AVENUE, EDGEWOOD NEIGHBORHOOD, CASSAT AVENUE,NORMANDY NEIGHBORHOOD, WILLOWBRANCH PARK, AND ST. JOHNS AVENUE BETWEEN STOCKON AND PUBLIX WERE INUNDATED WITH FLOOD WATERS. |
| Jun 7, 9:14 AM EDT | FLASH FLOOD | 5 W Downtown Jacksonvil, FL | CARS WERE STALLED IN FLOOD WATER EDGEWOOD AVE AT CASSAT AVE. SIGNFICANT WATER FLOWED ACROSS CASSAT AVE NEAR NORMANDY AVE AND CASSAT NEAR EDGEWOOD AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 0.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2239 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.3
The text
As transmitted.
733
WGUS52 KJAX 071226
FFWJAX
FLC031-071345-
/O.NEW.KJAX.FF.W.0003.200607T1226Z-200607T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
826 AM EDT Sun Jun 7 2020
The National Weather Service in Jacksonville has issued a
* Flash Flood Warning for...
Central Duval County in northeastern Florida...
* Until 945 AM EDT.
* At 821 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Jacksonville, Arlington, Ortega, Riverside, Normandy, San Marco,
Cecil Field, Jacksonville Heights and Tallyrand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3037 8173 3026 8187 3019 8190 3023 8166
3035 8157 3044 8164 3042 8168 3041 8168
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...3-6 INCHES IN 1 HOUR AND 30 MINUTES
$$
NELSON1 follow-up statement
182
WGUS72 KJAX 071340
FFSJAX
Flash Flood Statement
National Weather Service Jacksonville FL
940 AM EDT Sun Jun 7 2020
FLC031-071350-
/O.EXP.KJAX.FF.W.0003.000000T0000Z-200607T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Duval FL-
940 AM EDT Sun Jun 7 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 945 AM EDT THIS MORNING FOR
CENTRAL DUVAL COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3037 8173 3026 8187 3019 8190 3023 8166
3035 8157 3044 8164 3042 8168 3041 8168
$$
NELSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:44 AM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 7, 3:44 AM EDT, 4 hours 42 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 344 AM EDT Sun Jun 7 2020 ...WIDESPREAD SHOWERS WITH LOCALLY HEAVY RAINFALL TODAY... .NEAR TERM [Today Through Monday]... Today...Bands of heavy showers and embedded isolated storms extending eastward from TS Cristobal will continue track northward through NE FL early this morning and into SE GA by the mid-late morning hours. Locally heavy rainfall will continue to be possible with widespread additional 1-2 inch amounts expected but generally not organized enough to support current Flash Flood Watch along the I-75 corridor of inland NE FL and waves of heavy rainfall will be possible well northward enough into SE GA where significant rainfall has yet to occur, along with enough time in between the wave of some diurnally enhanced showers and storms this afternoon across NE FL as temps reach into the lower 80s and surface winds become south to southeast at 10 to 15 mph with gusts up to 20 mph as original band of rainfall this morning continues to lift northward into SE GA. Tonight...After sunset as southerly flow weakens aloft and any diurnal storms fade by midnight expect mainly cloudy skies overnight with mainly dry conditions except for a few isolated showers over far inland areas. Mild overnight lows in the lower to middle 70s. Monday...Lingering moisture in the atmosphere with Precipitable Water Amounts (PWATS) still around 2 inches, weak southerly steering flow and daytime heating pushing Max Temps into the upper 80s/near 90 degrees, all will help to trigger Numerous afternoon and early evening storms as both Gulf/Atlc sea breeze fronts push inland through the day. Locally heavy downpours will continue to remain the main threat from the thunderstorm activity as temps remain warm aloft. .SHORT TERM [Monday Night Through Tuesday Night]... The remnants of Cristobal will move north over the Mississippi River Valley with surface ridge axis extending from the western Atlantic across south Florida. A light sw flow will prevail with light vertical wind shear and high moisture levels remaining in place for daily convection. With high temperatures reaching near 90 degrees, expect sea breeze fronts to move inland and become active with scattered to numerous storms Tuesday afternoon and evening. Slow moving cells will likely result in locally heavy rainfall with a potential for strong winds gusts due to dry air in mid levels. .LONG TERM [Wednesday Through Saturday]... Scattered diurnal convection will continue Wednesday and Thursday with light steering winds and sufficient moisture levels remaining in place. Highest coverage of storms will be over inland areas as the seabreezes merge over the interior. Mid level ridge will begin to weaken Friday with a trough digging into the se on Saturday. A few strong storms may occur Friday and Saturday as vertical shear increases and temperatures cool aloft with the approach of the upper trough. Temperatures will be close to average levels. && .AVIATION... [Through 06Z Monday] Widespread showers will continue at all TAF sites this morning with mainly MVFR CIGS/VSBYS in light to moderate rainfall at times. Some diurnal heating will allow for chance of some embedded storms (VCTS) in the 15-21Z time frame, then shower activity will fade after 21Z and have left in MVFR CIGS with VCSH for now. After sunset expect VFR conds with linger convective clouds at all TAF sites with any shower activity ending. && .MARINE... With TS Cristobal passing well west of the local waters and High Pressure generally along and east of the waters a general southerly flow in the 10-15 knot range and seas 2-4 feet will continue this week. Rip Currents...General Low Risk will continue with surf/breakers of 1-2 feet and southerly flow along the coast. && .HYDROLOGY... Will cancel Flash Flood Watch for the I-75 corridor of inland NE FL as heavy rainfall ended up east of this region yesterday and upcoming locally heavy rainfall from isolated heavy storms today will likely be possible area-wide and make it hard to put entire area in Flood Watch at this time. Latest rainfall/QPF guidance suggesting rainfall amounts of 1-2 inches possible across most of NE FL/SE GA with locally higher amounts possible. The heavy rainfall Sat afternoon/evening across eastern Marion, Putnam, Clay, Flagler, St Johns Counties have produced significant rises on local basins, including the Ocklawaha and St Johns River Basins and into the Black Creek system of Clay County but significant river flooding not expected from past rainfall, BUT will need to monitor any localized heavy rainfall in the Black Creek Basin today that could push Creek levels closer to flood stages if similar values fell again. && .PRELIMINARY POINT TEMPS/POPS... AMG 83 72 90 72 89 / 90 20 70 20 70 SSI 80 74 85 75 85 / 90 20 50 20 60 JAX 82 72 90 74 89 / 100 20 60 20 60 SGJ 81 73 88 74 87 / 100 20 50 20 60 GNV 82 72 89 72 88 / 90 30 60 20 70 OCF 84 72 89 72 88 / 90 30 70 20 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 7, 5:30 AM EDT, 2 hours 56 minutes before
Special Weather Statement National Weather Service Jacksonville FL 530 AM EDT Sun Jun 7 2020 FLZ031-136-071015- Eastern Alachua FL-Bradford FL- 530 AM EDT Sun Jun 7 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD AND CENTRAL ALACHUA COUNTIES UNTIL 615 AM EDT... * At 529 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Gainesville, moving northeast at 30 mph. * Wind gusts up to 50 mph possible with this storm. * Locations impacted include... Gainesville, Gainesville Airport, Sampson, Waldo and Hampton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2962 8231 2969 8243 2995 8222 2986 8205 TIME...MOT...LOC 0929Z 216DEG 26KT 2969 8234 ZIBURA
Special weather statement, Jun 7, 6:11 AM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
611 AM EDT Sun Jun 7 2020
FLZ030-031-136-071045-
Eastern Alachua FL-Union FL-Bradford FL-
611 AM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTH CENTRAL ALACHUA
AND EASTERN UNION COUNTIES UNTIL 645 AM EDT...
* At 610 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near New River, or 7 miles southeast
of Lake Butler, moving northeast at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Starke, Lake Butler, Raiford, New River, Beasley, Sampson, Lawtey,
Brooker, Ellerbee and Johnstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2980 8227 2994 8240 3014 8234 3014 8206
2996 8206
TIME...MOT...LOC 1010Z 230DEG 24KT 2992 8228
NELSONSpecial weather statement, Jun 7, 6:46 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
646 AM EDT Sun Jun 7 2020
FLZ025-031-032-071130-
Inland Duval FL-Bradford FL-Clay FL-
646 AM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...
NORTHWESTERN CLAY AND SOUTHWESTERN DUVAL COUNTIES UNTIL 730 AM EDT...
* At 646 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Starke, moving northeast at 35
mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Orange Park, Starke, Middleburg, Cecil Field, Nas Jax, Ortega,
Normandy, Oakleaf Plantation, Bellair-Meadowbrook Terrace and
Lakeside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2994 8212 3006 8218 3012 8211 3015 8205
3037 8183 3021 8163
TIME...MOT...LOC 1046Z 231DEG 31KT 3004 8209
NELSONSpecial weather statement, Jun 7, 7:21 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
721 AM EDT Sun Jun 7 2020
FLZ031-136-071145-
Eastern Alachua FL-Bradford FL-
721 AM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BRADFORD AND NORTH
CENTRAL ALACHUA COUNTIES UNTIL 745 AM EDT...
* At 721 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southwest of Sampson, or 9
miles southeast of Worthington Spring, moving northeast at 30 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Starke, Sampson and Brooker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3006 8217 2999 8205 2998 8205 2979 8230
2984 8237
TIME...MOT...LOC 1121Z 218DEG 26KT 2984 8229
NELSONSpecial weather statement, Jun 7, 7:35 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
735 AM EDT Sun Jun 7 2020
FLZ025-031-032-125-071215-
Inland Duval FL-Bradford FL-Clay FL-Coastal Duval FL-
735 AM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...
NORTHWESTERN CLAY AND CENTRAL DUVAL COUNTIES UNTIL 815 AM EDT...
* At 735 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Cecil Field, or 10 miles north
of Middleburg, moving northeast at 25 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Jacksonville, Arlington, Maxville, Cisco Gardens, Ortega, Craig
Field, Oakleaf Plantation, Cecil Field, Normandy and San Marco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2998 8204 3005 8216 3015 8208 3015 8205
3019 8205 3050 8179 3037 8146
TIME...MOT...LOC 1135Z 222DEG 22KT 3020 8188
NELSONSpecial weather statement, Jun 7, 8:17 AM EDT, 9 minutes before
Special Weather Statement National Weather Service Jacksonville FL 817 AM EDT Sun Jun 7 2020 FLZ025-032-124-125-071315- Inland Duval FL-Coastal Nassau FL-Clay FL-Coastal Duval FL- 817 AM EDT Sun Jun 7 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND CENTRAL DUVAL COUNTIES UNTIL 915 AM EDT... * At 817 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Maxville, or near Middleburg, moving northeast at 25 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Jacksonville, Orange Park, Arlington, Ortega, Craig Field, Oakleaf Plantation, Bellair-Meadowbrook Terrace, Fort Caroline, Cecil Field and Nas Jax. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3001 8205 3014 8205 3056 8158 3033 8141 TIME...MOT...LOC 1217Z 226DEG 24KT 3011 8199 NELSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:35 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 40 min |
| Jun 6, 9:04 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 41 min |
| Jun 6, 9:11 PM EDT | Areal Flood Warning | JAX | Clay, Putnam | 3 hr |
| Jun 6, 9:16 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 44 min |
| Jun 6, 9:28 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 6, 9:48 PM EDT | Special Weather Statement | JAX | Flagler | 42 min |
| Jun 6, 10:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jun 6, 10:57 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 6, 11:59 PM EDT | Special Marine Warning | JAX | 46 min | |
| Jun 7, 4:24 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 111 min |
| Jun 7, 4:46 AM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Jun 7, 5:30 AM EDT | Special Weather Statement | JAX | Alachua | 45 min |
| Jun 7, 6:11 AM EDT | Special Weather Statement | JAX | Bradford | 34 min |
| Jun 7, 6:46 AM EDT | Special Weather Statement | JAX | Clay | 44 min |
| Jun 7, 7:21 AM EDT | Special Weather Statement | JAX | Bradford | 24 min |
| Jun 7, 7:35 AM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jun 7, 8:06 AM EDT | Areal Flood Warning | JAX | Bradford, Clay, Duval | 3 hr |
| Jun 7, 8:17 AM EDT | Special Weather Statement | JAX | Duval | 58 min |
| Jun 7, 9:12 AM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 7, 9:17 AM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 9:45 AM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Jun 7, 9:54 AM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 96 min |
| Jun 7, 11:24 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 3 hr |
| Jun 7, 11:40 AM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 4 hr |
| Jun 7, 12:05 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Jun 7, 12:16 PM EDT | Areal Flood Warning | JAX | Baker, Clay, Duval, Nassau | 3 hr |
| Jun 7, 12:21 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 12:32 PM EDT | Special Weather Statement | JAX | Columbia | 28 min |
| Jun 7, 12:40 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| Jun 7, 12:51 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 1:07 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Jun 7, 1:11 PM EDT | Special Weather Statement | JAX | Suwannee | 34 min |
| Jun 7, 1:15 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| Jun 7, 1:49 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 7, 1:50 PM EDT | Special Weather Statement | JAX | Duval | 25 min |
| Jun 7, 1:52 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 7, 1:54 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Jun 7, 2:25 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 7, 2:32 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 2:39 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Jun 7, 2:43 PM EDT | Special Weather Statement | JAX | Suwannee | 62 min |
| Jun 7, 2:49 PM EDT | River Flood Warning | JAX | Clay | 42 hr |
| Jun 7, 3:05 PM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 3 hr |
| Jun 7, 3:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 7, 3:15 PM EDT | Tornado Warning | JAX | Columbia | 45 min |
| Jun 7, 3:41 PM EDT | Tornado Warning | JAX | Marion | 34 min |
| Jun 7, 3:44 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jun 7, 3:46 PM EDT | Special Weather Statement | JAX | Suwannee | 44 min |
| Jun 7, 3:53 PM EDT | Special Weather Statement | JAX | Union | 37 min |
| Jun 7, 3:55 PM EDT | Tornado Warning | JAX | Columbia | 35 min |
| Jun 7, 4:04 PM EDT | Tornado Warning | JAX | Alachua, Baker, Bradford, Union | 41 min |
| Jun 7, 4:20 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Marion, Putnam | 55 min |
| Jun 7, 4:35 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 40 min |
| Jun 7, 4:42 PM EDT | Tornado Warning | JAX | Baker, Bradford, Union | 33 min |
| Jun 7, 5:09 PM EDT | Flash Flood Watch | JAX | Duval | 6 hr |
| Jun 7, 5:13 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jun 7, 5:31 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 5:58 PM EDT | Flash Flood Warning | JAX | Columbia, Hamilton, Suwannee | 4 hr |
| Jun 7, 6:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 7, 6:32 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| Jun 7, 6:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 7:16 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 59 min |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.